Martingale Nature and Laws of the Iterated Logarithm for Markov Processes of Pure-Jump Type
Yuichi Shiozawa () and
Jian Wang ()
Additional contact information
Yuichi Shiozawa: Osaka University
Jian Wang: Fujian Normal University
Journal of Theoretical Probability, 2021, vol. 34, issue 4, 2005-2032
Abstract:
Abstract We present sufficient conditions, in terms of the jumping kernels, for two large classes of conservative Markov processes of pure-jump type to be purely discontinuous martingales with finite second moment. As an application, we establish the law of the iterated logarithm for sample paths of the associated processes.
Keywords: Feller process; Hunt process; Lower bounded semi-Dirichlet form; Martingale; Jumping kernel; Law of the iterated logarithm; 60J75; 47G20; 60G52 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s10959-020-01035-8 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:34:y:2021:i:4:d:10.1007_s10959-020-01035-8
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1007/s10959-020-01035-8
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().